Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 82, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 26, 2020, 11:23 PM EDT for Cuyahoga County, Lorain County, Ohio. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2020, 11:23 PM EDT (03:23 UTC)
- Expired
- Jun 27, 2020, 12:30 AM EDT
- In force
- 67 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Cuyahoga County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 21 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:45 PM EDT | TSTM WND DMG | 2 Wnw Rocky River, OH | TREE DOWN ON THE EAST SIDE OF BAY VILLAGE NEAR CLAGUE ROAD. |
| Jun 26, 11:47 PM EDT | TSTM WND GST 40 | 3 N Cleveland, OH | ASOS STATION KBKL CLEVELAND. |
| Jun 26, 11:51 PM EDT | TSTM WND DMG | 1 W Lakewood, OH | TREE DOWN ON WAYNE AVENUE. |
| Jun 27, 12:24 AM EDT | TSTM WND DMG | Bedford, OH | NUMEROUS TREES DOWN ACROSS BEDFORD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 11:15 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 3.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1740 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
065
WUUS51 KCLE 270323
SVRCLE
OHC035-093-270430-
/O.NEW.KCLE.SV.W.0082.200627T0323Z-200627T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1123 PM EDT Fri Jun 26 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Cuyahoga County in northeastern Ohio...
Northeastern Lorain County in north central Ohio...
* Until 1230 AM EDT.
* At 1123 PM EDT, a severe thunderstorm was located 7 miles northwest
of Avon Lake, or 9 miles northeast of Lorain, moving east at 30
mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cleveland, Lorain, Willowick, Parma, Lakewood, Euclid, Cleveland
Heights, Westlake, Solon, Avon Lake, Warrensville Heights, Highland
Hills, North Olmsted, Garfield Heights, Shaker Heights, Maple
Heights, South Euclid, Avon, Parma Heights and Rocky River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4164 8148 4157 8148 4156 8139 4145 8139
4142 8137 4142 8139 4135 8140 4135 8159
4134 8160 4148 8225 4151 8221 4156 8203
4153 8188 4154 8175 4165 8156
TIME...MOT...LOC 0323Z 275DEG 27KT 4157 8211
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
Kahn2 follow-up statements
672
WWUS51 KCLE 270353
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1153 PM EDT Fri Jun 26 2020
OHC093-270402-
/O.CAN.KCLE.SV.W.0082.000000T0000Z-200627T0430Z/
Lorain OH-
1153 PM EDT Fri Jun 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LORAIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
northeastern Ohio.
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4135 8140 4141 8192 4153 8188
4154 8175 4161 8149
TIME...MOT...LOC 0352Z 275DEG 27KT 4155 8181
$$
OHC035-270430-
/O.CON.KCLE.SV.W.0082.000000T0000Z-200627T0430Z/
Cuyahoga OH-
1153 PM EDT Fri Jun 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR CUYAHOGA COUNTY...
At 1152 PM EDT, a severe thunderstorm was located near Lakewood, or
near Cleveland, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Cleveland, Parma, Lakewood, Euclid, Cleveland Heights, Westlake,
Solon, Warrensville Heights, Highland Hills, North Olmsted, Garfield
Heights, Shaker Heights, Maple Heights, South Euclid, Parma Heights,
Rocky River, Brook Park, Mayfield Heights, East Cleveland and
Fairview Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4135 8140 4141 8192 4153 8188
4154 8175 4161 8149
TIME...MOT...LOC 0352Z 275DEG 27KT 4155 8181
HAIL...1.00IN
WIND...60MPH
$$
Kahn745
WWUS51 KCLE 270411
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1211 AM EDT Sat Jun 27 2020
OHC035-270430-
/O.CON.KCLE.SV.W.0082.000000T0000Z-200627T0430Z/
Cuyahoga OH-
1211 AM EDT Sat Jun 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR NORTHEASTERN CUYAHOGA COUNTY...
At 1211 AM EDT, a severe thunderstorm was located near Cleveland
Heights, or near Cleveland, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Cleveland, Parma, Euclid, Cleveland Heights, Solon, Warrensville
Heights, Highland Hills, Garfield Heights, Shaker Heights, Maple
Heights, South Euclid, Parma Heights, Mayfield Heights, East
Cleveland, Lyndhurst, University Heights, Bedford, Wickliffe,
Beachwood and Seven Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4135 8140 4139 8176 4148 8167
4153 8164 4161 8149
TIME...MOT...LOC 0411Z 275DEG 27KT 4154 8161
HAIL...1.00IN
WIND...60MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:29 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 26, 9:29 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
929 PM EDT Fri Jun 26 2020
.SYNOPSIS...
A warm front will move northward across the area this evening,
stalling across Lake Erie. Low pressure will move east across
the central Great Lakes tonight, pulling a cold front slowly
south across the area on Saturday. High pressure will expand
over the Great Lakes Region on Sunday.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Line of strong to severe thunderstorms has now become much
better organized in response to the upper level positive
vorticity maximum and resultant MCV. This feature is expected to
move east across southern Ontario, Canada and Lake Erie
overnight. The line of storms are progged to move east across
the area starting shortly after midnight in the west and then
across the rest of the area overnight. Dewpoints have climbed
into the upper 60s and lower 70s over the western portions of
the forecast area behind the warm front. The warm front bisects
the area and was on a line from about just west of Cleveland to
Akron-Canton. The front will lift northeast across the rest of
the area overnight.
A 50 knot low level jet is expected to ride east across Lake
Erie tonight, maintaining the thunderstorm complex. The
overnight timing always makes boundary layer conditions a
concern for if a damaging wind threat will persist, but given
strong theta-e advection just ahead of the storms and potential
for a mature MCS to be approaching, will hold onto the severe
weather wording in the forecast. In addition to damaging winds,
PW values increase to almost 2 inches. Some high resolution
models show storms setting up along a west to east oriented
boundary which could make training of storms a concern.
Conditions have been relatively dry across the area over the
last few days but high precipitation rates will make flooding a
concern. In addition, an isolated tornado can not be ruled out
with a strong shear field including some backing of the flow in
NW Ohio near Lake Erie with an increasingly favorable
environment with lowering LCL heights.
Overnight convection will be waning late tonight, leaving a
boundary draped west to east across the area. Depending on the
degree of cloud cover and intensity of convection overnight,
sufficient instability is expected to re-develop on Saturday
afternoon with showers and thunderstorms expanding in coverage
through the afternoon. Greatest coverage of storms expected
southeast of a line from Findlay to Cleveland but may be as far
south as a line from Marion to Akron. Thunderstorms will once
again be heavy rain producers and localized flooding is
possible, especially if storms move over areas that receive a
round of heavy rain tonight. Thunderstorms will move southeast
with time, generally exiting the area towards 10 PM.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Isolated to scattered coverage of showers and thunderstorms could
linger in the morning and redevelop in the early afternoon hours as
the cold front is slow to push south across our area. Any shower and
thunderstorm activity would likely be reserved for areas out ahead
of the cold front (so more towards central Ohio for our forecast
area). Clearing skies behind the front along with relatively weak
winds should allow temperatures to climb into the low to mid 80s
Sunday afternoon. Isolated to scattered showers will again be
possible Monday afternoon, mainly west of I-77 towards central and
northwest Ohio. Outside the occasional shower, conditions will
consist of mostly sunny skies, light winds and high temperatures
climbing into the mid to upper 80s.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Just when we thought models were in agreement for the extended
period, they change up on us again. Previously, an omega block
pattern was expected to setup over the Great Lakes region, resulting
in upper-level ridging and high pressure having a strong influence
on the weather across our region. Now, an upper-level low that was
expected to stay over the northeast CONUS may come into play for the
parts of the forecast over the Great Lakes and Ohio Valley regions.
For now, won't stray too far from the previous forecast, but will
add in some slight chance PoPs during the afternoon hours for each
day to account for the greater upper-level low influence. High
temperatures are generally expected to be in the mid to upper 80s
each day.
&&
.AVIATION /00Z Saturday THROUGH Wednesday/...
A warm front is lifting northeast across the area at this time.
This warm front spawned a few thunderstorms south of Findlay and
Mansfield. Expecting possibly some more showers and
thunderstorms to develop as the front move northeast into
northeastern Ohio and northwest Pennsylvania this evening. The
big story maker is the thunderstorm complex over Wisconsin and
Illinois moving east toward the area. A severe thunderstorm
watch was issued earlier up to northwest Ohio but not in the
Toledo area. Expecting the thunderstorms to move east into the
area with the strongest storms being Toledo and Findlay and then
along the northern tier counties and over Lake Erie as the
complex moves east across southern Ontario, Canada tonight.
Weaker showers and thunderstorms are expected from Mansfield to
Youngstown south at this time. Complex will move through the
area overnight tonight leaving some lingering showers and lower
ceilings in its wake. There is the possibility more
thunderstorms will develop across the southern half of the area
tomorrow afternoon. Winds will be 10 to 15 knots for the most
part with higher gusts possibly to 50 knots at TOL, FDY, CLE,
and ERI with the thunderstorm complex.
Outlook...Non-VFR likely Saturday evening in scattered to
numerous thunderstorms. Scattered thunderstorms possible at
CAK/YNG again on Sunday.
&&
.MARINE...
Winds on Lake Erie are expected to be right around 10 knots through
the daytime hours today. A warm front, currently located over
northern Indiana, will lift northeast across Lake Erie early this
evening and into the overnight period tonight. Confidence is fairly
high that winds will strengthen behind this warm front to at least
20 knots across the open waters and nearshore zones for Cuyahoga,
Lake, Ashtabula, and Erie, PA counties late tonight through Saturday
afternoon. For this reason, a Small Craft Advisory and Beach Hazards
Statement will be issued for 09Z-22Z Saturday. However, some models
are showing the potential for a strong Mesoscale Convective Vortex
(MCV) to develop with the overnight line of thunderstorms, further
enhancing those southwest winds tonight, especially after 06Z. This
potential will have be monitored further as an earlier start time
and expansion to those marine headlines for the rest of Lake Erie
may be needed if this happens.
The weakening and slow-moving cold front will finally work its way
south across Lake Erie Saturday evening and early Saturday night.
Following the cold frontal passage, relatively quiet conditions are
expected on Lake Erie through the rest of the forecast period. It is
possible for stronger east to northeast winds of around 15 knots to
occur Tuesday night through Wednesday night but there's very low
confidence in that happening.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 5 AM EDT Saturday through
Saturday afternoon for OHZ011-012-089.
PA...Beach Hazards Statement from 5 AM EDT Saturday through
Saturday afternoon for PAZ001.
MARINE...Small Craft Advisory from 5 AM to 6 PM EDT Saturday for
LEZ146>149.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/Lombardy
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Lombardy
MARINE...SaundersHazardous weather outlook, Jun 26, 10:53 PM EDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1053 PM EDT Fri Jun 26 2020 LEZ061-142>149-162>169-OHZ003-006>010-013-014-017>023-027>033- 036>038-047-PAZ002-003-280300- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Geauga-Ashtabula Inland-Hancock-Seneca- Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- 1053 PM EDT Fri Jun 26 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Strong to severe thunderstorms are expected overnight as a thunderstorm complex moves east across the area. Strong damaging winds and large hail are possible overnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outflow boundaries and an approaching cold front will allow for the redevelopment of strong to severe thunderstorms on Saturday. The area of concern will mainly be near and east of interstate 71. Strong damaging winds will be the main threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ011-012-089-PAZ001-280300- Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 1053 PM EDT Fri Jun 26 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 5 AM EDT SATURDAY THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Strong to severe thunderstorms are expected overnight as a thunderstorm complex moves east across the area. Strong damaging winds and large hail are possible overnight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outflow boundaries and an approaching cold front will allow for the redevelopment of strong to severe thunderstorms on Saturday. The area of concern will mainly be near and east of interstate 71. Strong damaging winds will be the main threat. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 26, 6:04 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
604 PM EDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HEAVY RAIN ARLINGTON 40.89N 83.66W
06/26/2020 M1.45 INCH HANCOCK OH COCORAHS
TOTAL RAIN SO FAR.
&&
ANMSpecial weather statement, Jun 26, 6:43 PM EDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
643 PM EDT Fri Jun 26 2020
OHZ036-037-262330-
Marion-Morrow-
643 PM EDT Fri Jun 26 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MARION
AND SOUTHERN MORROW COUNTIES...
At 643 PM EDT, strong thunderstorms were clustered over Waldo, or 7
miles south of Marion, moving southeast at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Mount Gilead, Cardington, Ashley, Waldo, Chesterville, Sparta,
Edison, Marengo, Fulton and State Route 229 at US Route 23.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4036 8293 4041 8292 4042 8302 4043 8303
4044 8313 4051 8313 4057 8307 4055 8264
4034 8265
TIME...MOT...LOC 2243Z 304DEG 26KT 4049 8308
KahnLocal storm report, Jun 26, 8:28 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
828 PM EDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG 1 SSW MOUNT VERNON 40.37N 82.48W
06/26/2020 KNOX OH LAW ENFORCEMENT
MULTIPLE TREES DOWN.
&&
DKLocal storm report, Jun 26, 8:31 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG 2 S MOUNT VERNON 40.37N 82.48W
06/26/2020 KNOX OH LAW ENFORCEMENT
MULTIPLE TREES DOWN.
&&
DKLocal storm report, Jun 26, 8:34 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
834 PM EDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND DMG 3 N MARTINSBURG 40.32N 82.36W
06/26/2020 KNOX OH LAW ENFORCEMENT
TREE DOWN ACROSS ROAD.
&&
DKLocal storm report, Jun 26, 8:46 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
846 PM EDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 1 WNW MOUNT VERNON 40.39N 82.49W
06/26/2020 KNOX OH LAW ENFORCEMENT
MANHOLE COVER BLOWN OFF.
&&
DKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:53 PM EDT | Special Marine Warning | CLE | 52 min | |
| Jun 26, 10:13 PM EDT | Special Marine Warning | CLE | 62 min | |
| Jun 26, 10:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 26, 11:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 26, 11:54 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lucas, Ottawa, Sandusky, Wood | 81 min |
| Jun 27, 12:23 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 34 min |
| Jun 27, 12:33 AM EDT | Special Weather Statement | CLE | Geauga | 42 min |
| Jun 27, 12:40 AM EDT | Special Weather Statement | CLE | Trumbull | 50 min |
| Jun 27, 12:48 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 35 min |
| Jun 27, 1:16 AM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 29 min |
| Jun 27, 1:24 AM EDT | Special Marine Warning | CLE | 70 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.